# SDR ASAA2023100545562

- Difficulty date: October 5, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810262
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 242DF PUNCHER (144A5810-262). GROUNDED - YES. REPAIRED MID CABIN FLOOR PANEL 242DF PUNCHERS IAW B737-900ER SRM 53-00-50-2R-2.
